National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(180)
ISSN: 0951-7715
年代
1    
Dense chaos for continuous interval maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:18  Issue:4  Page:1691-1698  

Ruette Sylvie;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

2    
Conservation laws for 2 x 2 hyperbolic systems 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:32  Issue:11  Page:4188-4205  

Manganaro N;  

文摘信息 问图书馆员

3    
Global dynamics of the real secant method 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4557-4578  

Garijo Antonio;   Jarque Xavier;  

问图书馆员

4    
Numerical scattering for the defocusing Davey–Stewartson II equation for initial data with compact support 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4258-4280  

Klein Christian;   Stoilov Nikola;  

文摘信息 问图书馆员

5    
Liouville-type theorems for the stationary MHD equations in 2D 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4483-4505  

Wang Wendong;   Wang Yuzhao;  

问图书馆员

6    
Fréchet differentiable drift dependence of Perron–Frobenius and Koopman operators for non-deterministic dynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4232-4257  

Koltai Péter;   Lie Han Cheng;   Plonka Martin;  

问图书馆员

7    
Global strong solutions to magnetohydrodynamics with density-dependent viscosity and degenerate heat-conductivity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4395-4412  

Huang Bin;   Shi Xiaoding;   Sun Ying;  

问图书馆员

8    
Energy equalities for compressible Navier-Stokes equations 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:32  Issue:11  Page:4206-4231  

Nguyen QH;   Nguyen PT;   Tang BQ;  

文摘信息 问图书馆员

9    
Well-posedness and derivative blow-up for a dispersionless regularized shallow water system 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4346-4376  

Liu Jian-Guo;   Pego Robert L;   Pu Yue;  

问图书馆员

10    
On a dissipative Gross–Pitaevskii-type model for exciton-polariton condensates 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4317-4345  

Antonelli Paolo;   Markowich Peter;   Obermeyer Ryan;   Sierra Jesus;   Sparber Christof;  

问图书馆员

11    
Effective estimates on the top Lyapunov exponents for random matrix products 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:32  Issue:11  Page:4117-4146  

Jurga N;   Morris I;  

文摘信息 问图书馆员

12    
An Onsager singularity theorem for Leray solutions of incompressible Navier–Stokes 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4465-4482  

Drivas Theodore D;   Eyink Gregory L;  

问图书馆员

13    
On mechanisms of destruction of adiabatic invariance in slow–fast Hamiltonian systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:R53-R76  

Neishtadt Anatoly;  

问图书馆员

14    
Bi-Hamiltonian structure of a dynamical system introduced by Braden and Hone 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4377-4394  

Fehér;   ;   L,;  

问图书馆员

15    
Quantitative symmetry breaking of groundstates for a class of weighted Emden–Fowler equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4445-4464  

Mercuri Carlo;   Moreira dos Santos Ederson;  

问图书馆员

16    
Statistical instability for contracting Lorenz flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4413-4444  

Alves José F;   Khan Muhammad Ali;  

问图书馆员

17    
Asymptotic behavior of fractional nonclassical diffusion equations driven by nonlinear colored noise on $\mathbb{R}^N 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4524-4556  

Wang Renhai;   Shi Lin;   Wang Bixiang;  

问图书馆员

18    
Conservation laws for $2 \times 2 $ hyperbolic systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4188-4205  

Manganaro N;  

问图书馆员

19    
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4505-4523  

Huang Feimin;   Li Tianhong;   Yuan Difan;  

问图书馆员

20    
Instability of semi-Riemannian closed geodesics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4281-4316  

Hu Xijun;   Portaluri Alessandro;   Yang Ran;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×